MathSciNet Relay Station
MathSciNet bibliographic data
MR1642113 35J60 (53C21 58J60)
Chen, Chiun-Chuan; Lin, Chang-Shou Estimate of the conformal scalar curvature equation via the method of moving planes. II. J. Differential Geom. 49 (1998), no. 1, 115–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement